# SDR ASOA2017012611111

- Difficulty date: January 26, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 29,424 hours, 28,362 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R3600081205
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD FS 621 NUMEROUS CRACKED AREAS. REPAIRED AFT PRESSURE BULKHEAD IAW REO 601R-53-61-1285 REV E, REO 601R-53-61-2155 REV A AND REO 601R-53-61-5910 REV --.
